# SDR SWAA2019020129114

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 49,939 hours, 29,268 cycles
- Engine: Ge CFM567B24
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 0720333
- Part serial: 896388
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AIR RETURN, NR 1 ENGINE COMPRESSOR STALL IN CLIMBOUT.  R&R NR 1 ENGINE PER MT.
